# SDR UPS01234832

- Difficulty date: January 31, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9621033
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY INTERIOR OVERWING LIGHT INOP ACFT IN CARGO MODE.  *S.D*  REMOVED AND REPLACED BATTERY, OPS GOOD.  THIS CLEARS M208478.
